# SDR RAIA9909018

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1718D000
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

7462-STL- LEFT FLOW CAUSING A STRONG ODOR IN A/C.  MAINTENANCE REPLACED LEFT AIR CYCLE MACHINE.
